×

zbMATH — the first resource for mathematics

Double solids. (English) Zbl 0509.14045

MSC:
14J30 \(3\)-folds
14J35 \(4\)-folds
14K10 Algebraic moduli of abelian varieties, classification
14J10 Families, moduli, classification: algebraic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andreotti, A; Frankel, T, The Lefschetz theorem on hyperplane sections, Ann. of math., 69, 713-717, (1959) · Zbl 0115.38405
[2] Andreotti, A; Frankel, T, The second Lefschetz theorem on hyperplane sections, (), 1-20, Papers in Honor of K. Kodaira
[3] Barton, C; Clemens, C.H, A result on the integral Chow ring of a generic principally polarized complex abelian variety of dimension four, Comp. math., 34, 49-67, (1977) · Zbl 0386.14004
[4] Beauville, A, Prym varieties and the Schottky problem, Invent. math., 41, 149-196, (1977) · Zbl 0333.14013
[5] Beauville, A, Variétés de Prym et jacobiennes intermédiares, Ann. sci. école norm. sup., 10, 309-391, (1977) · Zbl 0368.14018
[6] Bott, R, Homogeneous vector bundles, Ann. of math., 66, 203-248, (1957) · Zbl 0094.35701
[7] {\scJ. Carlson}, The obstruction ot splitting a mixed Hodge structure over the integers, preprint, University of Utah.
[8] Clemens, C.H, Applications of the theory of Prym varieties, (), 415-421 · Zbl 0405.14017
[9] Clemens, C.H, Degeneration of Kähler manifolds, Duke math. J., 44, 215-290, (1977) · Zbl 0353.14005
[10] Clemens, C.H, Picard-Lefschetz theorem for families of non-singular algebraic varieties acquiring ordinary singularities, Trans. amer. math. soc., 136, 93-108, (1969) · Zbl 0185.51302
[11] Clemens, C.H; Griffiths, P, The intermeduate Jacobian of the cubic threefold, Ann. of math., 95, 281-356, (1972) · Zbl 0214.48302
[12] Farkas, H; Rauch, H, Period relations of Schottky type on Riemann surfaces, Ann. of math., 92, 434-461, (1970) · Zbl 0204.09602
[13] Grauert, H, Über modifikationen und exzeptionelle analytische mengen, Math. annalen, 146, 331-368, (1962) · Zbl 0173.33004
[14] Griffiths, P, On the periods of certain rational integrals, Ann. of math., 90, 460-495, (1969) · Zbl 0215.08103
[15] Griffiths, P, On the periods of certain rational integrals, II, Ann. of math., 90, 498-541, (1969) · Zbl 0215.08103
[16] Griffiths, P, Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems, Bull. amer. math. soc., 76, 228-296, (1970) · Zbl 0214.19802
[17] Griffiths, P, Some results on algebraic cycles on algebraic manifolds, () · Zbl 0206.49803
[18] Griffiths, P, Some transcendental methods in the study of algebraic cycles, (), 1-46
[19] Griffiths, P; Harris, J, Principles of algebraic geometry, (1978), Wiley New York · Zbl 0408.14001
[20] Griffiths, P; Schmid, W, Recent developments in Hodge theory: A discussion of techniques and results, () · Zbl 0355.14003
[21] Grothendieck, A, Elements de geometrie algebrique, () · Zbl 0203.23301
[22] Hartshorne, R, Ample subvarieties of algebraic varieties, () · Zbl 0169.23302
[23] Hudson, R.W.H, Kummer’s quartic surface, (1905), University Press Cambridge · JFM 36.0709.03
[24] Jessop, C.M, Quartic surfaces with singular points, (1916), University Press Cambridge · JFM 46.1501.03
[25] Lefschetz, S, Selected papers, (1971), Chelsea Publishing Co New York · Zbl 0226.01020
[26] Masiewicki, L, Prym varieties and the moduli spaces of curves of genus five, ()
[27] Milnor, J, Singular points of complex hypersurfaces, () · Zbl 0184.48405
[28] Salmon, G, ()
[29] Schmid, W, Variation of Hodge structure: the singularities of the period mapping, Invent. math., 22, 211-319, (1973) · Zbl 0278.14003
[30] Semple, J.G; Roth, L, Introduction to algebraic geometry, (1949), Clarendon Press Oxford · Zbl 0041.27903
[31] Spanier, E, Algebraic topology, (1966), McGraw-Hill New York · Zbl 0145.43303
[32] Weil, A, Foundations of algebraic geometry, () · Zbl 0168.18701
[33] Zariski, O, Algebraic surfaces, (1971), Springer-Verlag New York · Zbl 0219.14020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.